MathSciNet Relay Station
MathSciNet bibliographic data
MR1404004 (97g:60112) 60J70 (60J60)
Tanaka, Hiroshi Diffusion processes in random environments. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 1047–1054, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement